# SDR RAIA0009050

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 12,625 hours, 12,970 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Ahrs
- Part time: 10,188 hours, 10,957 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

6195-PIT- NUMBER 1 AHRS COMPUTER FAILED IN FLIGHT.  INDICATIONS SHOWED 30 TO 45 DEGREES OUT OF SYNC WITH NUMBER 2 AHRS.  MAINTENANCE INSPECTED AND REPLACED NUMBER 1 AHRS COMPUTER.
